# SDR USAA20110615BA057

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 0375
- Engine: Pwa PW4168A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Crushed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

BOS  FLT 721  FCO TO CLT.  THE NUMBER ONE ENGINE BEGAN TO HAVE LOSS OF OIL.  THE CREW VERIFIED THAT IT WAS NOT AN INDICATION PROBLEM.  THE FLIGHT DIVERTED INTO BOS WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NUMBER ONE ENGINE OIL FILTER HOUSING RUNNING OIL LEAK DUE TO A CRUSHED O-RING.  REMOVED AND REPLACED THE NUMBER ONE ENGINE OIL FILTER AND O-RING, AND REPLENISHED OIL AS REQUIRED.  LEAK CHECKED GOOD.
